# SDR MWEA010501

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 49120022
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LOWER SHEAR CLIP ON BULKHEAD 69 BETWEEN STRINGER 17-18 TO FACILITATE OTHER MAINTENANCE.  --  CLIP HAS CORROSION CRACKS, BLENDED CORROSION, FARICATED, LOCATED AND DRILLED AND INSTALLED NEW CLIP.
